# SDR SWAA2021061507131

- Difficulty date: January 21, 2020
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 43,391 hours, 25,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS AREAS OF EROSION ALONG EDGES OF PANEL; AND MULTIPLE FASTENER HOLES ELONGATED ASSOCIATED WITH CRACKS AND DISTORTION EMANATING FROM HOLES. / REMOVED AND REPLACED 193B PANEL PER AMM 53-51-21
